Medical questions & health advice by board certified doctors
"I'm having bladder pains. What is wrong with me?"
They started today but I just started taking TAMIFLU as well, so I don't know if this is a side effect or something else please help soon
Bladder pains are something that you should have worked up very soon because they could be a sign of infection. The use of Tamiflu is not something that I would think would be associated with bladder pains themselves, and thus this might be an unrelated problem. The first step is for you to schedule an appointment with your primary care physician. Your doctor will want to start off by performing a urinalysis which is a very quick tests that can be done in the office to look for signs of infection. If you have a urinary tract infection that is seen on the urinalysis, then a course of antibiotics will likely clear up the bladder pains. In addition, a urine culture will be necessary to make sure that the antibiotic that is given is the right one. If your urinalysis is normal, then other causes of bladder pains will need to be explored. Your doctor will likely want to perform a test for gonorrhea and chlamydia if you are sexually active. If all of these tests come back normal, then your doctor might choose to refer you to a urologist for urodynamics testing and further evaluation to find out why you are having bladder pains. Good luck.
Need more info?See a primary care-doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.